# SDR DLM88040044

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 43,537 hours, 36,163 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING OFF RUNWAY A HOT ODOR AND HAZE OF SMOKE WAS NOTICED WITH A GRINDING NOISE FROM FEET AREA ON F/O SIDE ODOR AND HAZE DISSIPATED DURING TAXI IN.  FOUND INSTRUMENT COOLING FAN SOURCE OF NOISE AND ODOR DEACTIVATED COOLING FAN PER MEL.  NO DAMAGE NOTICED IN AREA.
